Each uncoated tablet contains:
Nimesulide BP 100 mg
Paracetamol IP 325 mg
Not for used below 12 years of age
Packaging Style: BLISTER
Therapeutic Segments: Pain Management
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
Save my name, email, and website in this browser for the next time I comment.